American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] John T. Griesmer. An inverse theorem: When the measure of the sumset is the sum of the measures in a locally compact abelian group. Trans. Amer. Math. Soc. 366 (2014) 1797-1827.
Abstract, references, and article information
View Article: PDF

[2] Gregory A. Freiman. On finite subsets of nonabelian groups with small doubling. Proc. Amer. Math. Soc. 140 (2012) 2997-3002.
Abstract, references, and article information
View Article: PDF

[3] Ehud Hrushovski. Stable group theory and approximate subgroups. J. Amer. Math. Soc. 25 (2012) 189-243. MR 2833482.
Abstract, references, and article information
View Article: PDF

[4] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1